Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

72 Publications


2017 | Journal Article | IST-REx-ID: 1528 | OA
Bao Z, Erdös L. Delocalization for a class of random block band matrices. Probability Theory and Related Fields. 2017;167(3-4):673-776. doi:10.1007/s00440-015-0692-y
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 1010 | OA
Alt J, Erdös L, Krüger TH. Local law for random Gram matrices. Electronic Journal of Probability. 2017;22. doi:10.1214/17-EJP42
View | Files available | DOI | arXiv
 

2017 | Journal Article | IST-REx-ID: 1023 | OA
Nemish Y. Local law for the product of independent non-Hermitian random matrices with independent entries. Electronic Journal of Probability. 2017;22. doi:10.1214/17-EJP38
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 1144 | OA
Erdös L, Schröder DJ. Fluctuations of functions of Wigner matrices. Electronic Communications in Probability. 2017;21. doi:10.1214/16-ECP38
View | Files available | DOI
 

2016 | Journal Article | IST-REx-ID: 1608 | OA
Sadel C. Anderson transition at 2 dimensional growth rate on antitrees and spectral theory for operators with one propagating channel. Annales Henri Poincare. 2016;17(7):1631-1675. doi:10.1007/s00023-015-0456-3
View | DOI | Download Preprint (ext.)
 

Filters and Search Terms

department=LaEr

Search

Filter Publications